# SDR DLM88040239

- Difficulty date: March 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 39,812 hours, 31,371 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Part number: 329001106
- Part serial: CHC187A
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DID NOT EXTEND DURING NORMAL EXTENSION.  REPLACED NOSE GEAR BUNGEE CYLINDER.
